Rhabdomyolysis-induced acute renal failure after morphine overdose--a case report.
Аннотация
The 39-year-old male in this report was a victim of C4 spinal cord injury for 7 years. He was regularly followed up at our pain clinic and psychiatric out-patient department (OPD) for treatment of his chronic pain with morphine, anticonvulsant and sedatives. At the night of December 15, 1997, he took approximately 0.1 gm of morphine and a certain number of flurazepam pills. On the next day, he experienced numbness and paresis in both legs in association with painful swelling of both thighs. Then he sought medical advice at our hospital and was admitted for investigation on December 20, 1997. Laboratory examination revealed elevated creatine kinase activity, increased urine myoglobin concentration and raised plasma creatinine, signifying the development of acute muscle damage. The excreted urine morphine concentration was as high as 6,384 ng/mL. Increased PYP uptake in the proximal portion of both thighs was noted on muscle scan. These abnormalities were resolved gradually over two weeks under conservative treatment. Morphine-induced rhabdomyolysis complicated by acute renal failure was highly suspected.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.